By Topic

Polyphase sequence with low autocorrelations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Zhang, N. ; Pacific Bell, San Ramon, CA, USA ; Golomb, S.W.

It is proved that Golomb sequences have perfect periodic autocorrelation. It is also proved that the magnitudes of the out-of-phase aperiodic autocorrelation values of Golomb sequences of length L for all L⩾14 are bounded by √(L /3). It is shown that Bg(L) is asymptotic to √(L/c) (where c≈4.348. . .), as L goes to infinity

Published in:

Information Theory, IEEE Transactions on  (Volume:39 ,  Issue: 3 )